# SDR CALA0200481

- Difficulty date: October 1, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 53,466 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT STA 990 FROM LBL 14 TO LBL 45. THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-10-2.
